advertisement
Question
Posted by: Desperate C | 2007/11/29

Hormonal levels..Confusing ???? Help !!!

Hi

Can someone please help me with my results. I had a Zoladex injection 16 weeks ago and a lap to remove endometriosis 4 weeks ago. I've been feeling nauseous and have had stabbing pains in my lower abdomen for the past 10 days. Two weeks ago I had 3 days of very light spotting. Anyway, my results (blood taken yesterday) were as follows :
Estradiol <37 pmol/L
Progesterone 0.6 nmol/L
LH 0.6 U/L
FSH 5.6 U/L

What do these results mean ? My gynae says that it lookes like I'm ovulating, but the Zoladex still hasn't wotrked out of my system yet. Is she correct ?

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageFertility expert

Dear Desperate C
 
The results certainly DO NOT point towards ovulation and is suggestive of ongoing pituitary suppression. This may be due to the effect of Zoladex persisting or may be due to other factors as well.

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

1
Our users say:
Posted by: LN | 2007/11/29

Dear Desperate C

Unfortunately, the results indicate that you have not ovulated and do not appear to be anywhere near ovulation.
Your estrogen and LH levels are still very suppressed. At these levels, it may be that there is no follicular growth and womb lining still very thin (and then the spotting only).

Are you suffering from flushes at all? As your FSH is well within normal range, a bonus is that you are not in the menopausal range.

Reply to LN

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement